Alert archive / Texas / Special Weather Statements in 2014

Special Weather Statement, NWS Midland/Odessa, TX

May 24, 2014Pecos County, Texas

NWS Midland/Odessa, TX issued this special weather statement at May 24, 2014, 2:21 PM CDT for Pecos County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2014, 2:21 PM CDT (19:21 UTC)
Expired
May 24, 2014, 3:00 PM CDT
In force
39 min
Issued by
NWS Midland/Odessa, TX

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 135 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1629 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

710 
WWUS84 KMAF 241921
SPSMAF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
221 PM CDT SAT MAY 24 2014

TXZ075-242000-
PECOS-
221 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 300 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF BELDING AT 220
PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL CROSS 
INTERSTATE 10 BETWEEN MILE MARKERS 250 AND 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3109 10289 3091 10264 3062 10296 3075 10313
TIME...MOT...LOC 1920Z 221DEG 22KT 3076 10298

$$


HUFFMAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this special weather statement went out at May 24, 12:20 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 24, 12:20 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1220 PM CDT Sat May 24 2014

.AVIATION...
18Z TAF issuance
Very complicated aviation forecast over the next 12 to 24 hrs with
ongoing convection and the possibility of more storms this
afternoon and evening. An outflow boundary currently from PEQ to
south of MAF is moving south at about 35 kts. Showers and isolated
thunderstorms have formed just behind the boundary. Expect this
activity to slowly diminish this afternoon with the boundary
slowing is southward movement. This creates a low confidence in
timing of afternoon and evening convection so will leave out of
the TAFs for now. Amendments will likely be needed this evening as
the location and timing of storms become more clear.

&&

.PREV DISCUSSION... /ISSUED 551 AM CDT Sat May 24 2014/

AVIATION...

Aside from a night of training supercells over KCNM, convection
has been nonexistent elsewhere. Latest models redevelop convection
mainly E-SE into tonight, w/best chances for terminals around 06Z.
Otherwise, IFR/MVFR cigs will gradually scatter out to VFR by late
morning/early afternoon. MVFR cigs/vsbys will accompany and convection.

PREV DISCUSSION... /ISSUED 545 AM CDT Sat May 24 2014/

.A Flash Flood Watch is in effect for locations generally along
and north of the Pecos River through Sunday...

.Severe thunderstorms will be possible over much of southeast New
Mexico and West Texas through Sunday...

DISCUSSION...As of 5:15 AM CDT Saturday...Very active night over
Southeast New Mexico continues with severe thunderstorms training
all night across Eddy and Lea Counties. These were/are discrete
supercells...with trained spotters in Carlsbad reporting golf ball
to tennis ball size hail shortly after midnight MDT.

Looks like today could be as active as yesterday...if not more so.
As the upper low over Arizona tracks slowly to the Texas Panhandle
by late Memorial Day vort maxes will continue to rotate into SE
New Mexico and West Texas. High MUCAPE values up to if not more
than 2000 J/KG...low level southeast upslope flow...increasing
LLJ...and 0-6KM bulk shear greater than 40 kt will lead to
increasing thunderstorm development this aftn/evening. This will
lead to supercell development with large/very large hail and
damaging winds the main threat. With the best helicity centered over
the Low Rolling Hills and Permian Basin this aftn/evening an
isolated tornado cannot be ruled out...especially with the low LCL
due to abundant moisture. Very heavy rain can be expected with
these storms...therefore the Flash Flood Watch remains in effect
over SE New Mexico and West Texas.

As the upper low continues to move slowly east another round of
thunderstorms is possible on Sunday as well. Severe thunderstorms
are possible with high MUCAPE and strong 0-6KM bulk shear. Large
hail will be the main threat. The threat for strong/severe
thunderstorms on Monday will be in the east with the best
moisture/instability.

As ridging builds into the area from northern Mexico a drying and
warming trend is expected for the remainder of the week.

Strobin

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Sunday afternoon FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains of Eddy County...Northern Lea County...
     Southern Lea County.

TX...FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
     ZONES... Andrews...Borden...Crane...Dawson...Ector...
     Gaines...Glasscock...Howard...Loving...Martin...Midland...
     Mitchell...Reagan...Scurry...Upton...Ward...Winkler.

&&

29
Hazardous weather outlook, May 24, 4:03 AM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
403 AM CDT SAT MAY 24 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-250915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
403 AM CDT SAT MAY 24 2014 /303 AM MDT SAT MAY 24 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY AGAIN TODAY...WITH BEST CHANCES OVER SOUTHEAST
NEW MEXICO...THE WESTERN LOW ROLLING PLAINS...AND NORTHERN PERMIAN BASIN.
ANY STORMS THAT DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL
HAIL...GUSTY WINDS...AND HEAVY RAINFALL.  SOME STORMS COULD BECOME SEVERE...
WITH HAIL TO THE SIZE OF GOLF BALLS OR LARGER...AND DAMAGING WINDS TO
AROUND 60 MPH.  AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE...ESPECIALLY
OVER THE WESTERN LOW ROLLING PLAINS AND PERMIAN BASIN.  HEAVY RAINFALL
RATES OF ONE TO TWO INCHES PER HOUR CAN BE EXPECTED WITH THE STRONGER
STORMS...RESULTING IN LOCALIZED FLASH FLOODING.  A FLASH FLOOD WATCH
IS IN EFFECT NORTH OF THE PECOS...INCLUDING ALL EDDY COUNTY...THROUGH
SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY OVER ALL OF WEST
TEXAS AND SOUTHEAST NEW MEXICO.  HEAVY RAINFALL WILL AGAIN BE POSSIBLE...
RESULTING IN LOCALIZED FLASH FLOODING.  A FLASH FLOOD WATCH IS IN EFFECT
NORTH OF THE PECOS...INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 24, 1:18 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
118 PM CDT SAT MAY 24 2014

TXZ048-053-241845-
MITCHELL-SCURRY-
118 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN MITCHELL AND EASTERN SCURRY COUNTIES UNTIL 145 PM CDT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 11 MILES WEST OF HUDD
TO 11 MILES SOUTH OF CHAMPION CREEK RESERVOIR AT 118 PM CDT...MOVING
EAST AT 10 MPH. PEA SIZED HAIL AND WINDS NEAR 55 MPH POSSIBLE WITH
THIS LINE OF THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3208 10067 3209 10096 3296 10098 3296 10065
TIME...MOT...LOC 1818Z 270DEG 10KT 3289 10085 3213 10085
Special weather statement, May 24, 1:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
143 PM CDT SAT MAY 24 2014

TXZ058-075-241915-
PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
143 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 215 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME SOUTH CENTRAL REEVES
COUNTY AT 142 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS THUNDERSTORM
IS CAPABLE OF UP TO NICKEL SIZE HAIL AND WIND GUSTS NEAR 55 MPH AND
WILL CROSS INTERSTATE 10 BETWEEN MILE MARKERS 213 AND 224.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3122 10350 3102 10317 3080 10356 3093 10369
TIME...MOT...LOC 1842Z 234DEG 16KT 3093 10355

HUFFMAN
Local storm report, May 24, 2:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
205 PM CDT SAT MAY 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND GST     3 E SNYDER              32.71N 100.86W
05/24/2014  M61 MPH          SCURRY             TX   MESONET

            WEST TEXAS MESONET SITE AT SNYDER MEASURED 61 MPH WIND
            GUST

&&

MH
Special weather statement, May 24, 2:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
214 PM CDT SAT MAY 24 2014

TXZ068-069-075-242000-
CRANE-PECOS-UPTON-
214 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CRANE...NORTH CENTRAL PECOS AND WEST CENTRAL UPTON COUNTIES UNTIL 300
PM CDT...

...A TORNADO WATCH IS IN EFFECT...

A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF CORDONA LAKE AT
214 PM CDT...MOVING NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3164 10248 3150 10210 3108 10251 3119 10272
TIME...MOT...LOC 1914Z 213DEG 13KT 3127 10251

HLUCHAN
Special weather statement, May 24, 2:20 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
220 PM CDT SAT MAY 24 2014

TXZ058-074-242000-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
220 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL REEVES COUNTY UNTIL 300 PM CDT...

...A TORNADO WATCH IS IN EFFECT...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WINDS WAS LOCATED OVER BALMORHEA AT 219 PM CDT...MOVING NORTHEAST AT
15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3133 10366 3109 10330 3088 10373 3100 10391
TIME...MOT...LOC 1919Z 239DEG 13KT 3097 10376

HLUCHAN
Special weather statement, May 24, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
221 PM CDT SAT MAY 24 2014

TXZ075-242000-
PECOS-
221 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 300 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF BELDING AT 220
PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL CROSS
INTERSTATE 10 BETWEEN MILE MARKERS 250 AND 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3109 10289 3091 10264 3062 10296 3075 10313
TIME...MOT...LOC 1920Z 221DEG 22KT 3076 10298

HUFFMAN

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:07 PM CDTTornado WarningMAFCulberson23 min
May 23, 8:03 PM CDTSpecial Weather StatementMAFCulberson42 min
May 23, 9:36 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines54 min
May 23, 10:31 PM CDTSpecial Weather StatementMAFHoward29 min
May 23, 10:53 PM CDTAreal Flood AdvisoryMAFHoward, Martin, Mitchell112 min
May 24, 9:14 AM CDTSpecial Weather StatementMAFDawson, Martin46 min
May 24, 9:15 AM CDTAreal Flood AdvisoryMAFDawson3 hr
May 24, 10:46 AM CDTAreal Flood AdvisoryMAFBorden3 hr
May 24, 11:22 AM CDTAreal Flood AdvisoryMAFHoward3 hr
May 24, 12:18 PM CDTSpecial Weather StatementMAFWinkler27 min
May 24, 12:30 PM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
May 24, 12:50 PM CDTSpecial Weather StatementMAFMitchell, Scurry25 min
May 24, 1:18 PM CDTSpecial Weather StatementMAFMitchell, Scurry27 min
May 24, 1:43 PM CDTSpecial Weather StatementMAFReeves32 min
May 24, 2:14 PM CDTSpecial Weather StatementMAFCrane46 min
May 24, 2:20 PM CDTSpecial Weather StatementMAFReeves40 min
May 24, 2:26 PM CDTSpecial Weather StatementMAFWard49 min
May 24, 2:47 PM CDTSpecial Weather StatementMAFEctor43 min
May 24, 3:03 PM CDTSpecial Weather StatementMAFCrane, Upton42 min
May 24, 3:10 PM CDTSpecial Weather StatementMAFPecos50 min
May 24, 3:12 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland63 min
May 24, 3:17 PM CDTSevere Thunderstorm WarningMAFCrane, Reagan, Upton58 min
May 24, 3:20 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos55 min
May 24, 3:58 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton62 min
May 24, 4:11 PM CDTSevere Thunderstorm WarningMAFReagan, Upton64 min
May 24, 4:18 PM CDTTornado WarningMAFReagan, Upton27 min
May 24, 4:21 PM CDTSpecial Weather StatementMAFTerrell24 min
May 24, 4:43 PM CDTTornado WarningMAFReagan, Upton47 min
May 24, 4:50 PM CDTSevere Thunderstorm WarningMAFPecos, Reagan, Upton55 min
May 24, 5:06 PM CDTAreal Flood AdvisoryMAFPecos, Terrell3 hr
May 24, 5:21 PM CDTFlash Flood WarningMAFCrane, Pecos3 hr
May 24, 5:21 PM CDTSevere Thunderstorm WarningMAFReagan, Upton54 min
May 24, 5:41 PM CDTTornado WarningMAFPecos, Terrell64 min
May 24, 6:10 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell35 min
May 24, 6:14 PM CDTSevere Thunderstorm WarningMAFReagan61 min
May 24, 6:41 PM CDTAreal Flood AdvisoryMAFReagan3 hr
May 24, 6:46 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell59 min
May 23, 7:28 PM CDTTornado WarningMAFEddy17 min
May 23, 7:29 PM CDTAreal Flood AdvisoryMAFEddy3 hr
May 23, 7:34 PM CDTSevere Thunderstorm WarningMAFEddy56 min
May 23, 7:43 PM CDTSpecial Weather StatementMAFLea32 min
May 23, 7:44 PM CDTSevere Thunderstorm WarningMAFEddy61 min
May 23, 7:59 PM CDTFlash Flood WarningMAFEddy4 hr
May 23, 8:06 PM CDTSevere Thunderstorm WarningMAFLea54 min
May 23, 8:22 PM CDTSpecial Weather StatementMAFEddy23 min
May 23, 8:28 PM CDTSevere Thunderstorm WarningMAFEddy, Lea62 min
May 23, 8:30 PM CDTSevere Thunderstorm WarningMAFEddy60 min
May 23, 9:23 PM CDTSpecial Weather StatementMAFLea22 min
May 23, 9:31 PM CDTSpecial Weather StatementMAFLea29 min
May 23, 10:58 PM CDTSpecial Weather StatementMAFLea32 min
May 23, 11:03 PM CDTSevere Thunderstorm WarningMAFEddy, Lea57 min
May 24, 12:02 AM CDTSpecial Weather StatementMAFLea43 min
May 24, 12:31 AM CDTFlash Flood WarningMAFEddy6 hr
May 24, 12:44 AM CDTSevere Thunderstorm WarningMAFEddy61 min
May 24, 1:45 AM CDTSevere Thunderstorm WarningMAFEddy60 min
May 24, 2:00 AM CDTSevere Thunderstorm WarningMAFEddy60 min
May 24, 2:14 AM CDTSevere Thunderstorm WarningMAFEddy61 min
May 24, 2:45 AM CDTSevere Thunderstorm WarningMAFEddy60 min
May 24, 3:23 AM CDTSevere Thunderstorm WarningMAFEddy67 min
May 24, 3:45 AM CDTSevere Thunderstorm WarningMAFEddy, Lea60 min
May 24, 4:31 AM CDTSevere Thunderstorm WarningMAFEddy, Lea59 min
May 24, 4:43 AM CDTSevere Thunderstorm WarningMAFLea62 min
May 24, 5:30 AM CDTSevere Thunderstorm WarningMAFEddy, Lea60 min
May 24, 5:49 AM CDTSevere Thunderstorm WarningMAFLea56 min
May 24, 6:42 AM CDTAreal Flood AdvisoryMAFLea4 hr
May 24, 10:22 AM CDTFlash Flood WarningMAFEddy4 hr
May 24, 4:41 PM CDTAreal Flood AdvisoryMAFEddy3 hr

Nearby

Special Weather Statements in Texas, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.